On Estimates for the Generalized Fourier-Dunkl Transform in the Space L2

Authors

  • Radouan Daher Department of Mathematics, Faculty of Sciences Aın Chock, University Hassan II, Casablanca, Morocco
  • Salah El Ouadih Department of Mathematics, Faculty of Sciences Aın Chock, University Hassan II, Casablanca, Morocco

DOI:

https://doi.org/10.11113/matematika.v34.n1.788

Abstract

Two useful estimates are proved for the generalized Fourier-Dunkl
transform in the space L2 on certain classes of functions characterized by the
generalized continuity modulus.

Downloads

Published

2018-05-28

How to Cite

Daher, R., & El Ouadih, S. (2018). On Estimates for the Generalized Fourier-Dunkl Transform in the Space L2. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 34(1), 153–161. https://doi.org/10.11113/matematika.v34.n1.788

Issue

Section

Articles